Alert archive / Maine / Gale Warnings in 2011

Gale Warning 17, NWS Gray, ME

March 7, 2011

NWS Gray, ME issued this gale warning at Mar 7, 2011, 8:39 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 8:39 PM EST (01:39 UTC)
Expired
Mar 8, 2011, 2:32 AM EST
In force
6 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WHUS71 KGYX 080139
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
839 PM EST MON MAR 7 2011

ANZ152-154-080800-
/O.UPG.KGYX.SC.Y.0031.000000T0000Z-110308T0500Z/
/O.NEW.KGYX.GL.W.0017.110308T0139Z-110308T0800Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
839 PM EST MON MAR 7 2011

...GALE WARNING IN EFFECT UNTIL 3 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 3 AM EST TUESDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* NORTHEAST WINDS GUSTING UP TO 30 KT...BECOMING NORTHWEST.

* SEAS 6 TO 9 FT...SUBSIDING TO 4 TO 6 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-080800-
/O.NEW.KGYX.GL.W.0017.110308T0139Z-110308T0800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
839 PM EST MON MAR 7 2011

...GALE WARNING IN EFFECT UNTIL 3 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 3 AM EST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-080800-
/O.EXB.KGYX.SC.Y.0031.000000T0000Z-110308T0800Z/
PENOBSCOT BAY-
839 PM EST MON MAR 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST TUESDAY. 

* NORTHEAST WINDS GUSTING UP TO 30 KT...BECOMING NORTHWEST.

* SEAS 6 TO 9 FT...SUBSIDING TO 4 TO 6 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ153-080800-
/O.EXT.KGYX.SC.Y.0031.000000T0000Z-110308T0800Z/
CASCO BAY-
839 PM EST MON MAR 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EST TUESDAY.

* NORTHEAST WINDS GUSTING UP TO 30 KT...BECOMING NORTHWEST.

* SEAS 6 TO 9 FT...SUBSIDING TO 4 TO 6 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
2 follow-up statements
020 
WHUS71 KGYX 080143
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
843 PM EST MON MAR 7 2011

ANZ150-152-154-080800-
/O.CON.KGYX.GL.W.0017.000000T0000Z-110308T0800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
843 PM EST MON MAR 7 2011

...GALE WARNING IN EFFECT UNTIL 3 AM EST TUESDAY...

A GALE WARNING IN EFFECT UNTIL 3 AM EST TUESDAY.

* NORTHWEST WINDS GUSTING UP TO 40 KT.

* SEAS 6 TO 9 FT...SUBSIDING TO 4 TO 6 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-080800-
/O.CON.KGYX.SC.Y.0031.000000T0000Z-110308T0800Z/
PENOBSCOT BAY-CASCO BAY-
843 PM EST MON MAR 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY.

* NORTHWEST WINDS GUSTING UP TO 30 KT.

* SEAS 6 TO 9 FT...SUBSIDING TO 4 TO 6 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY
072 
WHUS71 KGYX 080732
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
232 AM EST TUE MAR 8 2011

ANZ150-152-154-081200-
/O.CAN.KGYX.GL.W.0017.000000T0000Z-110308T0800Z/
/O.EXB.KGYX.SC.Y.0031.000000T0000Z-110308T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
232 AM EST TUE MAR 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* NORTHWEST WINDS WILL GUST UP TO 30 KT EARLY.

* SEAS 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-153-081200-
/O.EXT.KGYX.SC.Y.0031.000000T0000Z-110308T1200Z/
PENOBSCOT BAY-CASCO BAY-
232 AM EST TUE MAR 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

* NORTHWEST WINDS GUSTING UP TO 25 KT EARLY.

* SEAS 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRAY

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Mar 7, 3:26 PM EST, 5 hours 13 minutes earlier.

Area forecast discussion, Mar 7, 3:26 PM EST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
326 PM EST MON MAR 7 2011

.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST ALONG THE COAST OF MAINE AND INTO
THE CANADIAN MARITIMES TONIGHT. A COLD FRONT WILL CROSS THE
AREA AS WELL...WITH GUSTY WINDS BEHIND IT. HIGH PRESSURE BUILDS OVER
EASTERN CANADA ON TUESDAY AND SHIFTS EAST ON WEDNESDAY. LOW
PRESSURE APPROACHES FROM THE WEST ON THURSDAY...WITH PRIMARILY
RAIN FALLING FROM THIS SYSTEM THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
SURFACE LOW PRESSURE IS CROSSING MOVING NORTHEAST ALONG THE MAINE
COAST NEAR ROCKLAND AT THIS HOUR. BEHIND THE LOW...COLDER AIR IS
FINALLY MOVING IN ON WEST TO NORTHWEST WINDS. SOME WRAP AROUND
SNOW IS FALLING PRIMARILY IN THE MOUNTAINS. DOWNSLOPING CONDITIONS
SHOULD PREVENT SIGNIFICANT ACCUMULATIONS SOUTH OF THE MOUNTAINS.
HAVE DROPPED THE WINTER STORM WARNING AS ADDITIONAL ACCUMULATIONS
IN THE MOUNTAINS ARE NOT EXPECTED TO EXCEED 3 INCHES. ALTHOUGH
MODERATE SNOW MAY CONTINUE FOR ANOTHER COUPLE HOURS BEFORE EXITING
TO THE EAST THIS EVENING.

MUCH COLDER TEMPERATURES EXPECTED TONIGHT AS COLD AIR INVADES FROM
THE NORTH. DID NOT BITE OFF ON THE COLD MAVMOS NUMBERS AS REMNANT
MOISTURE AND GUSTY WINDS SHOULD PREVENT TEMPERATURES FROM
BOTTOMING OUT COMPLETELY. HOWEVER...SHOULD STILL SEE TEMPERATURES
FALL BELOW ZERO IN THE NORTH AND WELL INTO THE TEENS IN THE SOUTH
AND COASTAL AREAS. THIS MAY CAUSE SOME PROBLEMS WITH ROADS ICING
OVER TONIGHT. LOTS OF STANDING WATER ON THE ROADS DUE TO ALL THE
RAIN AND POOR DRAINAGE DUE TO SNOW PILES WILL ALLOW THIS STANDING
WATER TO FREEZE QUICKLY THIS EVENING. BLACK ICE WILL BE A THREAT
FOR MOTORISTS AND PEDESTRIANS.

&&

.SHORT TERM /TUESDAY/...
HIGH PRESSURE WILL MAINTAIN DRY AND COOL CONDITIONS ON TUESDAY.
DOWNSLOPING MAY HELP TO WARM SOUTHERN AREAS INTO THE UPPER 30S AND
LOW 40S...BUT WINDS WILL NOT BE VERY STRONG SO DOWNSLOPING EFFECT
MAY BE OVERPLAYED IN THE MODELS. MOSTLY CLEAR SKIES AND
TEMPERATURES RISING ABOVE FREEZING MAY HELP TO MELT SOME OF THE
ICE AND SNOW TOMORROW.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGH PRES WELL TO OUR N TUE NIGHT SHIFTS EAST ON WED AND WED
NIGHT...MAKING FOR FAIR AND SEASONABLY MILD CONDITIONS.  500MB
RIDGING TO OUR EAST LOOKS TO HOLD BACK PRECIP OF NEXT APPROACHING
SYSTEM...WHICH IS ASSOCIATED WITH CLOSED 500MB LOW TRACKING NE OUT
OF THE GREAT LAKES. THIS LOOKS LIKE IT WILL START INITIALLY AS
SN LATE WED NIGHT THU MORNING...BUT SHOULD QUICKLY GO OVER TO RAIN
NEAR THE COAST. LOOKS LIKE ENOUGH WARM AIR FLOWS IN ACROSS THE
MOST OF THE CWA AND A CHANGE TO RAIN WILL FOLLOW THU NIGHT INTO
FRI. MIXED PRECIP LOOKS TO BE IN STORE IN THE MTNS THU
NIGHT...WITH A CHANGE TO RAIN EVEN POSSIBLE THERE FRI MORNING.

BRIEF RIDGING MOVES IN ON SAT...WHICH LOOKS TO BE DRY...EXCEPT
FOR A CHC OF SHSN IN THE MTNS. NEXT FEATURES IS A CLIPPER TYPE
SYSTEM THAT WILL MOVE THROUGH SAT NIGHT INTO SUN MORNING...AND
COULD BRING SOME LIGHT SN. HIGH PRES THEN LOOKS TO BUILD IN FROM
THE WEST EARLY NEXT WEEK.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SHORT TERM...IFR AND MVFR CONDITIONS WIDESPREAD THIS AFTERNOON
SHOULD IMPROVE QUICKLY AS LOW PRESSURE AND SNOW EXIT TO THE EAST.
VFR CONDITIONS EXPECTED THEREAFTER. WINDS WILL GUST TO 25 KT THIS
AFTERNOON AND EARLY EVENING BEFORE SUBSIDING.

LONG TERM...MAINLY VFR. IFR OR LOWER POSSIBLE THU INTO FRI...BUT
THE BEST CHC LOOKS TO BE THU NIGHT.

&&

.MARINE...
SHORT TERM...WINDS WILL GUST TO 25 KT OR HIGHER THIS AFTERNOON AND
EVENING BEHIND THE COLD FRONT. BUT GUSTS SHOULD BEGIN TO SUBSIDE
AFTER MIDNIGHT. WAVES START OUT AROUND 10 FEET AND ALSO SUBSIDE
THROUGH THE NIGHT. SMALL CRAFT ADVISORY SHOULD BE ALLOWED TO
EXPIRE BY MORNING. QUIET CONDITIONS ARE EXPECTED TUESDAY.

LONG TERM...WATER QUIET INTO THURSDAY...BUT MAY SCA LATE THU INTO
FRI...AND GALES MAY BE REQUIRED THU NIGHT. &&

.HYDROLOGY...
ICE JAM FLOODING IS OCCURRING ON SEVERAL RIVERS IN WESTERN AND
CENTRAL NH...EXPECTING ICE MOVEMENT TO DECREASE GIVEN COLDER TEMPS AND
LOWER FLOW TONIGHT...AND THIS MAY LOCK ICE JAMS IN PLACE FOR
SEVERAL DAYS. NEXT WARM UP AND RAIN EVENT LATE IN THE WEEK WILL
LIKELY ALLOW FOR BREAK UPS AND MOVEMENT AGAIN.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR ANZ150>154.

&&

NEAR TERM...KIMBLE
SHORT TERM...KIMBLE
LONG TERM...CEMPA
AVIATION...CEMPA/KIMBLE
MARINE...CEMPA/KIMBLE
HYDROLOGY...CEMPA
Hazardous weather outlook, Mar 7, 3:22 PM EST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
322 PM EST MON MAR 7 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-081100-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
322 PM EST MON MAR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-081100-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
322 PM EST MON MAR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 7, 3:28 PM EST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
328 PM EST MON MAR 7 2011

MEZ012>014-018>028-NHZ004>010-013-014-080500-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
SANFORD...BERWICK...NORTH WINDHAM...GORHAM...BRIDGTON...
LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...NORTH CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...OSSIPEE...CLAREMONT...
NEWPORT...CHARLESTOWN...CONCORD...HOOKSETT...LACONIA...MEREDITH...
ROCHESTER...DOVER...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON
328 PM EST MON MAR 7 2011

PRECIPITATION WILL COME TO AN END ACROSS MAINE AND NEW HAMPSHIRE
THIS AFTERNOON AND EVENING. BUT TEMPERATURES WILL DROP QUICKLY
OVERNIGHT. LOW TEMPERATURES IN THE TEENS AND SINGLE DIGITS WILL
ALLOW STANDING WATER ON ROADS TO FREEZE AND CREATE ICY PATCHES.
MOTORISTS AND PEDESTRIANS SHOULD BE ALERT FOR SLICK SPOTS ON ROADS
AND SIDEWALKS OVERNIGHT AND TUESDAY MORNING.

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 5:52 AM ESTSmall Craft Advisory for Hazardous SeasGYX7 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.